Last month I kinda had my period. Well I think it was my period. It was barely existent, like it was just a teeny bit of brownish discharge and that was it. This month the week before my placebo week I had sex (half without condom, half with, no ejaculation inside) and now my period is no where to be seen. I don't really think I'm pregnant as I have been taking my pills on time (although I will do a pregnancy test just in case), but I wanted to know if this is something I should be worried about. I haven't been feeling sick and there hasn't been any changes down there. Should I see my doctor about my missing period?
Posts: 10 | From: Mass | Registered: Jan 2009
| IP: Logged |
Because one of the ways the pill works is by thinning out the lining of the uterus, it isn't unusual to have lighter periods on the pill than you would otherwise. Some women find they do become very light, and it is also possible to simply skip one every once in awhile. As long as you've been taking your pills properly, your pregnancy risk is very small, so I wouldn't be overly stressed about that, but there's no harm in calling your doctor if you're concerned.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5799 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.